Title: Maximum Likelihood Estimation in Processes of Ornstein-Uhlenbeck type
Authors: Valdivieso, Luis ×
Schoutens, Wim
Tuerlinckx, Francis #
Issue Date: 2009
Publisher: Kluwer
Series Title: Statistical Inference for Stochastic Processes vol:12 pages:1-19
ISSN: 1387-0874
VABB publication type: VABB-1
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Statistics Section
Quantitative Psychology and Individual Differences
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.